MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LCP(TM) PLATE 8 HOLES/76MM; PLATE, FIXATION. BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LCP(TM) PLATE 8 HOLES/76MM; PLATE, FIXATION. BONE
Model Number 247.372
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on july 11, 2019, the patient underwent a hardware removal due to a malunion and infection.Moreover, the patient had experienced delayed healing.Originally, the patient was implanted with one (1) 3.5 mm locking compression plate (lcp) low bend medial distal tibial plate, three (3) unknown 3.5 mm locking screws, two (2) unknown 3.5 mm cortex screws, one (1) 2.7 mm lcp plate, four (4) unknown 2.7 mm cortex screws and two (2) unknown 2.7 mm lag screws on an unknown date.During revision, all hardware were successfully removed and the patient was revised with 3.5 mm cortex screw with washer and a variable-angle (va) anteromedial distal tibia plate.Patient outcome is unknown.The complaint involves 13 devices.Due to a limit of impacted products per complaint, this complaint will be captured under 2 separate complaints : (b)(4).(b)(4) captures the post-op event due to malunion and infection while (b)(4) captures the intraoperative event wherein the tip of the two (2) stardrive screwdriver shafts were twisted on final tightening of the screws.This complaint involves nine (9) devices.This report is 2 of 9 for (b)(4).

Brand Name
2.7MM LCP(TM) PLATE 8 HOLES/76MM
Common Device Name
PLATE, FIXATION. BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8876293
Report Number2939274-2019-59599
Device Sequence Number2078967
Product Code HRS
UDI-Device Identifier10886982170873
UDI-Public(01)10886982170873
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number247.372
Device Catalogue Number247.372
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date08/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR